MAUDE Adverse Event Report: Abbott Medical BRK-1¿ Transseptal Needle, 71 cm Length; Trocar

Abbott Medical BRK-1¿ Transseptal Needle, 71 cm Length; Trocar
Model Number 407201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, a pericardial effusion was noted while using a brk needle.While attempting transseptal puncture, it was aborted due to significant atrial anatomical distortion from previous cardiac surgery.The pericardial effusion was noted during ablation of the cavotricupsid isthmus.A pericardiocentesis was perform with 120 ml of blood drained.The patient stabilized with no growth of the effusion.The patient remained stable with no complication after the pericardiocentesis.

Brand Name
BRK-1¿ Transseptal Needle, 71 cm Length
Common Device Name
Trocar
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50330766
Report Number3008452825-2026-00455
Device Sequence Number5356734
Product Code DRC
UDI-Device Identifier05414734205160
UDI-Public(01)05414734205160(10)11249046(17)290131
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407201
Device Catalogue Number407201
Device Lot Number11249046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown